MathSciNet Relay Station
MathSciNet bibliographic data
MR2856136 34K11
Opluštil, Zdeněk; Šremr, Jiří Some oscillation criteria for the second-order linear delay differential equation. Math. Bohem. 136 (2011), no. 2, 195–204.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement